Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2018. III. 22.
Personal data
György Michaletzky
name György Michaletzky
name of institution
doctoral school
ELTE Doctoral School of Mathematics (Academic staff member)
Council of the Doctoral School
(discipline) Habilitation Comittee (chairman)
ELTE Doctoral School of Biology
(discipline) Habilitation Comittee
the share of work in the different doctoral schools. ELTE Doctoral School of Mathematics 98%
ELTE DSM Council of the Doctoral School 1%
ELTE DSM (discipline) Habilitation Comittee (chairman) 1%
accreditation statement submitted to: Eötvös Loránd University, Budapest
Contact details
E-mail address michaletzkycaesar.elte.hu
phone number +36 1 372-2500/8128
own web page
Academic title
scientific degree, title CSc
year degree was obtained 1984
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 2000
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1975 - Eötvös Loránd University, Budapest
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 2.5
number of students who fulfilled course requirements 1.5
students who obtained their degrees:
Balázs Boros PhD 2013  DSM
(50%) Ákos László PhD 2002  DSM

completed course requirement, without degree or degree granting in process:
Miklós Kornyik (PhD) 2016/08  DSM
  Thesis topic proposals
Research
research area probability theory, mathematical statistics, mathematical systems theory, stochastic processes
research field in which current research is conducted mathematics and computing
Publications
2017

Jenő Reiczigel, Márton Ispány, Gábor Tusnády, György Michaletzky, Marco Marozzi: Bias-corrected estimation of the Rudas–Clogg– Lindsay mixture index of fit, BRITISH JOURNAL OF MATHEMATICAL & STATISTICAL PSYCHOLOGY [Epub]: Paper bmsp12118. 13 p.
type of document: Journal paper/Article
language: English
URL 
2017

M Kornyik, Gy Michaletzky: ON THE MOMENTS OF ROOTS OF LAGUERRE-POLYNOMIALS AND THE MARCHENKO–PASTUR LAW, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 46: pp. 137-151.
type of document: Journal paper/Article
language: English
Full text 
2016

Kornyik M, Michaletzky G: Wigner matrices, the moments of roots of Hermite polynomials and the semicircle law, JOURNAL OF APPROXIMATION THEORY 211: pp. 29-41.
type of document: Journal paper/Article
language: English
DOI 
2012

Michaletzky, A. Gombani: On the "redundant" null-pairs of functions connected by a general Linear Fractional Transformation, MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS 24: (4) pp. 443-474.
type of document: Journal paper/Article
language: English
DOI 
2010

Michaletzky, György: Covariance Extension Approach to Nevanlinna-Pick Interpolation: Kimura-Georgiou Parameterization and Regular Solutions of Sylvester Equations., In: Szerk.: Hu, Szerk.: Johnsson, Szerk.: Wahlberg, Szerk.: Ghosh Three Decades of Progress in Control Sciences. Springer Berlin Heidelberg, 2010. 291-311.. Berlin; Heidelberg: Springer Verlag, 2010. pp. 291-311.
type of document: Part of book/Szaktanulmány (to be translated)
language: English
DOI 
2009

Michaletzky György: State-space approach to zero-modules of proper transfer functions, In: Szerk.: Hangos K, Szerk.: Nádai L Proceedings of the workshop on systems and control theory: in honor of József Bokor on his 60th birthday. Budapest: Budapest University of Technology and Economics; MTA SZTAKI, 2009. pp. 67-84.
type of document: Part of book/Proceedings Paper
language: English
2004

Gyöngy I, Michaletzky GY: On Wong-Zakai approximations with -martingales, PROCEEDINGS OF THE ROYAL SOCIETY A: MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 460: (2041) pp. 309-324.
type of document: Journal paper/Article
number of independent citations: 6
language: English
DOI 
2002

Michaletzky GY, Gerencsér L: BIBO stability of linear switching systems, IEEE TRANSACTIONS ON AUTOMATIC CONTROL 47: (11) pp. 1895-1898.
type of document: Journal paper/Article
number of independent citations: 31
language: English
DOI 
1995

Lindquist A, Michaletzky GY, Picci G: Zeros of spectral factors, the geometry of splitting subspaces and the algebraic Riccati inequality, SIAM JOURNAL ON CONTROL AND OPTIMIZATION 33: (2) pp. 365-401.
type of document: Journal paper/Article
number of independent citations: 20
language: English
DOI 
1993

FERRANTE A, MICHALETZKY G, PAVON M: PARAMETRIZATION OF ALL MINIMAL SQUARE SPECTRAL FACTORS, SYSTEMS & CONTROL LETTERS 21: (3) pp. 249-254.
type of document: Journal paper/Article
number of independent citations: 20
language: English
DOI 
Number of independent citations to these publications:77 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
76
number of scientific publications:
91
monographs and professional books:
3
monographs/books in which chapters/sections were contributed:
4 
scientific publications published abroad that meet the accreditation criteria:
55
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
15
number of independent citations to scientific publications and creative works:
137


2018. IX. 18.
ODT ülés
Az ODT következő ülésére 2018. október 5-én 10.00 órakor kerül sor a Semmelweis Egyetem Szenátusi termében (Bp. Üllői út 26. I. emelet).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )